# SDR AWXA200300507

- Difficulty date: May 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 24,240 hours, 11,092 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHL EN ROUTE FROM PHX RECEIVED BRAKE STEERING CONTROL UNIT (BSCU) FAULT CHANNEL NR 1; SYSTEM PREVIOUSLY WAS MEL'D IN SNA (MEL 32-42-03, COND. 1 "BSCU SYS NR 1 INOP"). DECLARED EMERGENCY AND LANDED WITHOUT EVENT, AIRCRAFT ABLE TO TAXI TO GATE. MAINTENANCE REMOVED AND REPLACED BSCU IAW AWA T/C R2A32301.  VENDOR FUNCTIONAL TEST OF BSCU S/N 118 WAS UNABLE TO CONFIRM REASON FOR REMOVAL (NO FAULT FOUND). PERFORMED SERVICE BULLETIN C20216-32-3229, PART NUMBER CONVERTED TO C202163382D32. UNIT TESTED AND RETURNED TO SERVICE IAW CMM 32-47-27.
